# SDR ASAA2021032834424

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 27 hours, 23 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 65528203
- Part serial: F09109
- Condition: Failed
- Location: E/E Bay
- Part time: 28 hours, 23 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF FMS/NAV TC 22-ASA-01, FAILURE OF DUAL STAB BITE LIBRARY 35 WITH CHANNEL A AND B FAULT CODE 22-11191 AND 22-11194 'MT CMD MON'. GROUNDED - YES. REF B737-9 IFIM 22-11-00-810-947 AND -950. REPLACED IFSAU REF B737-9 AMM 22-11-37-400-801. OPS NORMAL.
